# SDR UPS01436765

- Difficulty date: September 2, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Tee Chord
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:W/E NR 4 PYLON TEE CHORD CRACKED BELOW L/E. FABBED CHORD, INSTALLED TEE CHORD IAW 51-40-04 SRM .
